DOXYCYCLINE PROBLEMS WITH SUN SENSITIVITY BURNING RASH ON SKIN

httpv://www.youtube.com/watch?v=_WXsPT6Qieo&?fs=1&hl=en_US After being on DOXYCYCLINE 500mg per day for Lyme disease, for about a month i noticed a stinging in my hands and arms, especially when outside in the sun. It got extremely uncomfortable and was impossible to go outside without feeling as though my hands were on fire. This was only to get worse. Eventually after about 2 weeks this was the result and i have had to stop the medication until the problem is under control. Light sensitivity is one of the side effects and this is what it looks like. Only parts that were exposed to the sunlight were affected. However so far my face seems to have escaped the problem.

(Visited 23 times, 1 visits today)
Subscribe to Jenna's Lyme Blog
Yes, I want to subscribe. I understand I will only receive one email each month when there are new posts.
This entry was posted in Lyme Disease Treatment. Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *